Hello Forum! I am new to this site and this is my first post. Hope it works. I am a CRNA from Nebraska. I have Long QT Syndrome (LQTS) and have an AICD as a preventative precaution. Many anesthesia drugs have an influence on the QT interval and can induce complications related to this syndrome such as Torsades during anesthesia. Not very many CRNA's are aware of this potentially serious syndrome and how it relates to anesthesia. Please take the time to read the article I am supplying. Please look at the corrected QTc on the 12 lead EKG's. Especially in children. (I know it is not routine to have EKG's on healthy children) If there is a history of unexplained syncope, seizures, sudden death in a family, it maybe related to this.
I have had 2 anesthetics in my life with no problems. Just need to be prepared and take precautions.
Article: Added as an attachment from Anesthesiology Journal
Let me know what your thoughts are.